Topological conjugacies of piecewise monotone interval mapsReportar como inadecuado




Topological conjugacies of piecewise monotone interval maps - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 25 2001, Issue 2, Pages 119-127

Section of Mathematics, Department of Electrical and Computer Engineering, Democritus University of Thrace, Xantih 67 100, Greece

Received 3 January 2000

Copyright © 2001 Hindawi Publishing Corporation.
This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Abstract

Our aim is to establish the topological conjugacy between piecewisemonotone expansive interval maps and piecewise linear maps.
First,we are concerned with maps satisfying a Markov condition and nextwith those admitting a certain countable partition.
Finally, wecompute the topological entropy in the Markov case.





Autor: Nikos A.
Fotiades and Moses A.
Boudourides


Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados